# SDR 9504702290

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290US
- Make and model: Boeing 727251
- Aircraft serial: 21378
- Engine: Pwa JT8D15
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE LOW OIL PRESSURE WARNING ILLUMINATED WHILE CRUISING AT FL330.  INDICATED OIL PRESSURE WAS 15 PSI.  A PRECAUTIONARY SHUTDOWN WAS PERFORMED.  THE FLIGHT DIVERTED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE THREADS FOR THE MAIN OIL FILTER ATTACH STUDS PULLED OUT OF THE GEARBOX.  THE GEARBOX WAS REPLACED.  THE ENGINE WAS RUN-UP AND CHECKED OK.  THE AIRCRAFT WAS RETURNED TO SERVICE.
